As an Amazon Associate I earn from qualifying purchases.
Fast-acting nasal decongestant clears stuffy nose due to upper respiratory allergies and the common cold. Active ingredient: this nasal spray contains oxymetazoline hydrochloride 005%, a nasal decongestant.
12 hour relief: equate maximum strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours. Compare to the active ingredient in Afrin Original. Fast congestion relief: Provides fast and powerful nasal congestion relief for allergies and colds.




1. AWY
#ad
AWY Equate, Nasal Spray Original Compare to Afrin, 1 Oz Pack of 4 Includes Exclusive Guide
#adAWY #ad - Compare to Afrin Original Active Ingredient. Comes with a exclusive guide causes and prevention and better practices. Fast, powerful congestion relief. Equate - nasal spray, original compare To Afrin, 1-Ounce Pack of 4.Fast-acting nasal decongestant clears stuffy nose due to upper respiratory allergies and the common cold. Active ingredient: this nasal spray contains oxymetazoline hydrochloride 005%, a nasal decongestant.
More information #ad
Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Purpose: this nasal spray temporarily relieves nasal congestion, sinus congestion and pressure due to the common cold, hay fever and upper respiratory allergies. 12 hour relief: equate maximum strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours. Compare to the active ingredient in Afrin Original. Fast congestion relief: Provides fast and powerful nasal congestion relief for allergies and colds.
Brand | AWY #ad |
Manufacturer | AWY #ad |
More information #ad
2. Equate
#ad
Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl, 1 fl oz each
#adEquate #ad - Phenylephrine HCl 1%. Nasal Decongestant. Fast relief of sinus congestion. Relieves sinus pressure. Also known as Equate Nasal Four. Compare to 4-Way Nasal Spray. Fast acting nasal spray. Soothes swollen nasal membranes.More information #ad
Brand | Equate #ad |
Manufacturer | Equate #ad |
Weight | 0.4 Pounds |
Part Number | 681131696128-3 |
Model | BD25967 |
More information #ad
3. Equate
#ad
1 Fl Oz Pack of 2, Equate, Nasal Spray, No Drip Original compare To Afrin
#adEquate #ad - Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Compare to afrin No Drip Nasal Spray Active Ingredient. Shrinks swollen nasal Membranes So You Can Breathe More Freely.More information #ad
Brand | Equate #ad |
Manufacturer | Equate #ad |
Height | 5 Inches |
Length | 3 Inches |
Weight | 2 ounces |
Width | 2 Inches |
Part Number | SB-123 |
More information #ad
4. Equate
#ad
Nasal Spray Four, 1 oz, Phenylephrine Hydrochloride, Decongestant Spray, Compare to 4-Way, Equate
#adEquate #ad - Fast Acting. Nasal Decongestant. Compare to 4 way Nasal Spray Active Ingredient. Fast relief of: nasal congestion, Swollen Nasal Membranes, Sinus Congestion, Sinus Pressure. Phenylephrine HCI 1%.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 4.96 Inches |
Length | 1.34 Inches |
Width | 2.17 Inches |
Part Number | 681131696128-1 |
More information #ad
5. Equate
#ad
Equate, Nasal Spray, 1oz Compare to Afrin 1-Pack, No Drip Original
#adEquate #ad - Compare to afrin No Drip Nasal Spray Active Ingredient. Shrinks swollen nasal Membranes So You Can Breathe More Freely. Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. 12 hour nasal Spray. Fast, powerful Congestion Relief.More information #ad
Brand | Equate #ad |
Manufacturer | Perrigo. #ad |
Height | 4.96 Inches |
Length | 1.34 Inches |
Width | 2.01 Inches |
More information #ad